MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON REVANESSE VERSA+ 1.2 ML
Model Number PN40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The treating np's account: "slight discoloration noted at injection area of pyriform fossa and nose.Pt dissolved day of injection.Further dissolved next 2 days.Meds prescribed: medrol, clindamycin, keflex, asa, viagra, nitropaste and warm compresses used.As of (b)(6) client reports it has resolved.Unsure if this was a vascular compression vs occlusion.No specific site found impairing blood flow on 2 different ultrasounds." prollenium medical technologies inc.: "the following is a clinical opinion based on the information provided in case (b)(4).On (b)(6) 2024 a patient had revanesse versa+ injected into their nose and pyriform fossa.Compounded blt topical anesthetic was applied prior to injection.The np injector noticed "discolouration" in the area of injection, so the area was treated as a vascular compromise and the product was "dissolved".The discolouration resolved.No other history or photos were provided.My clinical opinion is that this case represents a case of vascular occlusion which was treated successfully by dissolving the product.".

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+ 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES, AURORA, ON
138 industrial parkway n
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway n
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20727243
Report Number3004423487-2024-00025
Device Sequence Number12860943
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberPN40083
Device Lot Number24D136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale